The resolution tableau for logics of likelihood

Zoran Ognjanović

Kragujevac Journal of Mathematics (2001)

  • Volume: 23, Issue: 23, page 107-117
  • ISSN: 1450-9628

How to cite


Zoran Ognjanović. "The resolution tableau for logics of likelihood." Kragujevac Journal of Mathematics 23.23 (2001): 107-117. <>.

author = {Zoran Ognjanović},
journal = {Kragujevac Journal of Mathematics},
keywords = {logic of likelihood; tableau; resolution},
language = {eng},
number = {23},
pages = {107-117},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {The resolution tableau for logics of likelihood},
url = {},
volume = {23},
year = {2001},

AU - Zoran Ognjanović
TI - The resolution tableau for logics of likelihood
JO - Kragujevac Journal of Mathematics
PY - 2001
PB - Prirodno-matematički fakultet Kragujevac
VL - 23
IS - 23
SP - 107
EP - 117
LA - eng
KW - logic of likelihood; tableau; resolution
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.